Get your Health question answered in 3 easy steps

193 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i have sexual contact while under medication?

i ve been taking fertyl 50 mg tablet for 4 days now...can i have sexual contact while under medication??? thanks for the reply..it will really help...
Sat, 18 Jun 2011
Report Abuse
General Surgeon 's  Response
Hello
Nice to see you again     
Sex and fertyl are two separate thing ,you can definitely can have sex during fertyl treatment.
‘Hope I have answered your query, “Wish you Good Health and trouble free speedy recovery”

I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
Hi
There is no contraindication to sexual intercourse while on fertyl.This is a ovulation induction drug that helps in ovulation.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doc... I am a male of 40+ years. I have a fungal infection and a doc prescribed a Mycoril Cream 1%. However, it seems not to be working. Its now over two months since I have been applying this as well as maintaining good personal hygiene, such as abstaining from sexual contacts

doctor1 MD

I have been diagnosed w/ Hep C. I believe I contracted the virus 15 or so years ago thru sexual contact as I have no drug history or medical surgery experiences. I can afford medical help and would like to get the most out of my time. What do you suggest I do? Im keeping upbeat about my new bad news. Scott

doctor1 MD

Hello doc,About two months ago I had found out that i had the Gonorrhea. Never showed signs of it. Apparently it was passed on. Well when i got text everything showed clear. I received the shot anyway. Well a few weeks later I had a discharge right after a bowl movement. Went back to the doctor and was put on the pills for precautionary measures. Assured me it wasn t nothing to be alarmed about. Well Yesterday (this is about a month after second treatment) I experienced the same discharge after bowl movement. I haven t had no sexual contact in the passed two months. Those are the only two times that i experienced a discharge (also at different times of the day). I m running out of options. Is this something i should be alarmed about? I m afraid to have any sexual activity until i find out what the hell is going on down there. lol PLEASE HELP!!